# SDR YENA2023100201168

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 75,755 hours, 27,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1167, HPN-PBI. 'APPARENT TRICRESYLPHISPATE FUMES ( OIL FUMES ) ON DEP OUT OF HPN. DISSIPATED QUICKLY MUCH STRONGER FUMES ODOR ON IDLE DESCENT PACK 1 OFF USING ODOR ISOLATION PROCEDURE SEEMED TO MINIMIZE ODOR PHYSIOLOGICAL EFFECTS FELT BY BOTH PILOTS ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
